1. Medicines
  2. Coughs, Cold and Flu
  3. Cold and Flu Remedies
  4. Cold and Flu Capsules & Tablets
  5. Galpharm Flu Max All in One Chesty Cough & Cold Tablets
Galpharm Flu Max All in One Chesty Cough & Cold Tablets
Save
up to
18%
Zoom

Galpharm Flu Max All in One Chesty Cough & Cold Tablets

SKU : OTCGALP39|PIP-Code : 3584265|EAN : 5017353505286
In Stock
Brand Image
 
Click on stars to rate this product
     
Add
Write a review
RRP : £3.05
£2.49
Add to basket
Galpharm Flu Max All in One Chesty Cough & Cold Tablets are for the relief of symptoms associated with colds and flu, including aches and pains, headache, blocked nose and sore throat, chills and chesty coughs.
Read more about this product »
Caution : This product contains paracetamol. Due to legal restrictions, we can only sell two packs of this product per customer.
  • Galpharm Flu Max All in One Chesty Cough & Cold Tabs
  • Reviews
Galpharm Flu Max All in One Chesty Cough & Cold Tablets


Galpharm Flu Max All In One Chesty Cough & Cold Tablets
relieves cold and flu symptoms, including aches and pains, headache, blocked nose and sore throat, chills and chesty coughs.

Ingredients
Each tablet contains the active ingredients: Paracetamol 250mg, guaifenesin 100mg and phenylephrine 5mg.

Dosage
Adults, elderly and children 12 years and over: Two tablets every 4 hours as required. Do not take more than 8 tablets (4 doses) in any 24 hour period.
Children under 12 years: Do not give.
  Average rating (0 reviews) Write a Review
Products you may also consider